# SDR FDEA201308181945

- Difficulty date: August 18, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 69,363 hours, 11,324 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AEA76212
- Condition: Canning
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER LANDING GEAR WHEEL WELL - OIL CANNING FOUND AT RT KEEL BEAM WEB X=31.50, Y=1435 , 43" ABOVE FWD DOOR HINGE LINE. OIL CANNING MEASURED 0.215", MAXIMUM ALLOWABLE 0.19".  REPAIRED IAW EA 1-5310-T0301907. REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100, REV 116.
